Support group for people who take Cephalexin and have High Blood Pressure, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
I seem to get a very high BP when taking Cephalexin and my eyes burn and my body feels hot with no temperature. Happened during knee replacement and again when I had to take 4 pills prior to a procedure.
Post created 4 months 1 week ago
Following lumpectomy surgery for breast cancer, I had an infection start, and was put on 500mg/twice daily cephalexin for 10 days. The infection didn't seem to be getting much better so the dosage was increased to 500mg/three times daily for another 10 days. After going to the doctor today, they could not get a blood pressure reading on me, and I felt like my arm was going to blow up since the cuff kept trying to get a read. The cuff was changed to a different one, but the same thing happened......no good read, but perhaps it was around 220/120 or so, they just weren't sure. I just took my last pill yesterday, and now that I have investigated others who have had issues, I am a bit concerned. How long did it take for your blood pressure to return to normal once you went off of cephalexin? Another note, I take blood pressure medicine that keeps it at a controlled blood pressure rate (120/78 give or take just a few points). Appreciate any input.
Post created 1 year 9 months ago
A study of people who take Cephalexin and have High Blood Pressure, conducted by eHealthMe with data from FDA and social media (http://www.ehealthme.com/ds/cephalexin/high+blood+pressure). The study analyzes who these people are, when they have High Blood Pressure and how. eHealthMe updates the study periodically.
Wiki created 2 years 9 months ago